RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 46, Issue 6(282)  


Undecidable hypotheses in Edward Nelson's internal set theory
V. G. Kanovei
3
Riemannian geometry of fibre bundles
A. A. Borisenko, A. L. Yampol'skii
51
Sobolev spaces of infinite order
Yu. A. Dubinskii
97

In the Moscow Mathematical Society
International Conference on Differential Equations and Related Questions In honour of the 90th anniversary of the birth of Academician I. G. Petrovskii (1901–1973), Rector of Moscow State University from 1951 to 1973 (14th joint session of the Petrovskii Seminar and the Moscow Mathematical Society, 29 May–3 June 1991)
133
Communications of the Moscow Mathematical Society
On the completeness theorem for many-valued lattices
S. V. Rychkov
205
The Lyusternik–Shnirel'man theorem for polyhedra
G. A. Gal'perin
207
The regular and the Baire extension of the ring of continuous functions as rings of quotients of the same type
V. K. Zakharov
209
Representations of the quantum group $SL_J(2)$
S. V. Korenskii
211
Properties of the limit distribution of states for a family of unitary operators related to a quantum rotator
I. A. Koshovets
213
On the quantization of certain Lie groups and algebra
A. Yu. Lazarev, M. D. Movshev
215
On the birational equivalence of Brauer–Severi varieties
S. L. Tregub
217
Rings of elementary divisors and distributive rings
A. A. Tuganbaev
219
Global relations and hypergeometric series
V. G. Chirskii
221
A certain module over the binary-Lie central extension $\mathsf{jl_2}(\mathbb C)$ of the double $\mathsf{sl_2}(\mathbb C)+\mathsf{sl_2}(\mathbb C)$
D. V. Yur'ev
223

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
225
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019